MathSciNet Relay Station
MathSciNet bibliographic data
MR486525 (58 #6248) 30A70
Kimura, Shigeru Entire functions with almost radially distributed values. Proc. Amer. Math. Soc. 71 (1978), no. 1, 73–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement